Highly irregular graphs

Yousef Alavi, Gary Chartrand, F. R K Chung, P. Erdős, R. L. Graham, Ortrud R. Oellermann

Research output: Contribution to journalArticle

59 Citations (Scopus)


A connected graph is highly irregular if each of its vertices is adjacent only to vertices with distinct degrees. In this paper we investigate several problems concerning the existence and enumeration of highly irregular graphs as well as their independence numbers, with particular focus on the corresponding problems for highly irregular trees.

Original languageEnglish
Pages (from-to)235-249
Number of pages15
JournalJournal of Graph Theory
Issue number2
Publication statusPublished - 1987

ASJC Scopus subject areas

  • Geometry and Topology

Fingerprint Dive into the research topics of 'Highly irregular graphs'. Together they form a unique fingerprint.

  • Cite this

    Alavi, Y., Chartrand, G., Chung, F. R. K., Erdős, P., Graham, R. L., & Oellermann, O. R. (1987). Highly irregular graphs. Journal of Graph Theory, 11(2), 235-249. https://doi.org/10.1002/jgt.3190110214